Thunderstorm Wind, Harrison
- When
- June 19, 1:36 PM CST
- Where
- Harrison County, Gulfport
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 30.383, -89.083
Street lights were blown down in Gulfport.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Jun 19, 3:00 AM CST, 10 hours 36 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 400 AM CDT SAT JUN 19 2004 .DISCUSSION... LATEST UPPER AIR CHARTS REVEALED A FLATTEN ANTICYCLONIC CIRCULATION OVER WESTERN LOUISIANA AND SOUTHEAST TEXAS. LIX SOUNDING AT 00Z SAT SHOWED LIGHT NORTHWEST WINDS FROM 800MB TO 500MB AND MODERATE SOUTHEAST WINDS FROM 400MB TO 200 MB. SURFACE ANALYSIS SHOWED A FRONTAL BOUNDARY FROM THE OHIO VALLEY TO OKLAHOMA TO THE TEXAS PANHANDLE AND A 1031MB HIGH OVER SOUTH DAKOTA. POOLING MOISTURE WAS NOTED SOUTH OF FRONT OVER NORTH TEXAS. PRECIPITABLE WATER VALUES WERE SLIGHTLY ABOVE 2 INCHES OVER NORTH TEXAS AND 1.8 TO 2 INCHES EAST OF MISSISSIPPI RIVER. IN ADDITION...A 1020MB HIGH WAS NOTED OVER NORTHWEST GULF WITH A 1 TO 2 MB DIFFERENCE FROM THE NORTHWEST GULF TO SOUTHERN GEORGIA. SHORT RANGE MODELS AGREE WITH THE HIGH AT 5H REMAINING WEST OF THE FORECAST AREA. THIS WILL ALLOW THE DENSITY OF THE HIGH TO PUSH THE FRONT SOUTH INTO SOUTH MISSISSIPPI AND EAST CENTRAL LOUISIANA TONIGHT. LIGHT NORTHWEST FLOW IN THE LOWER AND MID LEVELS WILL PROMOTE LATE AFTERNOON AND EVENING THUNDERSTORMS. COMPRESSIONAL HEATING AHEAD OF FRONT WILL ALLOW TEMPS TO RISE INTO THE LOWER 90S AREA WIDE. THE SURFACE HIGH OVER THE DAKOTAS IS EXPECTED TO PUSH EAST ACROSS THE MID MISSISSIPPI VALLEY AS A TROUGH DEVELOPS OVER CENTRAL AND SOUTHERN PLAINS. AS A RESULT...THE FRONTAL BOUNDARY WILL PULL NORTH SUNDAY WITH SOUTHERLY RETURNING SUNDAY AFTERNOON. AT 5H...GFS SHOWED A SHORT WAVE WILL APPROACH THE FORECAST AREA SUNDAY NIGHT INTO MONDAY AND ANOTHER PASSING TO THE NORTH EARLY WEDNESDAY. WILL HEDGE POPS SLIGHT HIGHER FOR NORTH ZONES MONDAY. OTHERWISE...NEAR NORMAL POPS. TEMPS SHOULD DECREASE SLIGHTLY AS 1000 TO 500MB THICKNESS VALUES DECREASE FROM 5780M TODAY TO 5740M MONDAY THROUGH FRIDAY. && PRELIMINARY POINT NUMBERS... MCB 93 73 91 72 / 50 30 40 20 BTR 94 74 91 73 / 50 30 40 20 MSY 93 77 92 77 / 40 30 40 20 GPT 92 73 91 75 / 40 30 40 20 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. MS...NONE. LA AND MS COASTAL WATERS...NONE. && 18
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1120 AM CDT SAT JUN 19 2004 LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-200100- AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON- LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-LOWER TERREBONNE- ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES- ST JOHN THE BAPTIST-ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON- UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE- WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 1120 AM CDT SAT JUN 19 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST LOUISIANA AND EXTREME SOUTHWEST...SOUTH CENTRAL AND COASTAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT .HEAT STRESS... THE COMBINATION OF TEMPERATURES WARMING INTO THE LOWER 90S COMBINED WITH HIGH HUMIDITY LEVELS WILL PUSH AFTERNOON HEAT INDICES TO AROUND 105 DEGREES. A FEW HIGHLY URBANIZED LOCATIONS IN NEW ORLEANS...BATON ROUGE AND GULFPORT-BILOXI MAY SEE HEAT INDICES AS HIGH AS 110 DEGREES THIS AFTERNOON. PERSONS SHOULD AVOID PROLONGED EXPOSURE TO THE SUN AND DRINK PLENTY OF WATER. .THUNDERSTORMS... SCATTERED THUNDERSTORMS NEAR THE SOUTHEAST LOUISIANA COAST AND COASTAL WATERS WILL CONTINUE TO MOVE SLOWLY SOUTH AND SOUTHWEST THROUGH EARLY THIS AFTERNOON. ADDITIONAL SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING ACROSS SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI. THE STORMS ARE NOT EXPECTED TO REACH SEVERE THRESHOLDS...ALTHOUGH A FEW OF THE STRONGER STORMS MAY CONTAIN HEAVY RAINFALL AMOUNTS OF 2 TO 3 INCHES IN A SHORT PERIOD OF TIME... WIND GUSTS TO 35 TO 45 MPH...AND FREQUENT LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE REMAINS A CHANCE FOR SHOWERS AND THUNDERSTORMS MAINLY DURING THE AFTERNOON HOURS THROUGH FRIDAY. WHILE ORGANIZED SEVERE STORMS ARE NOT EXPECTED...A FEW STRONG STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT REQUESTED AT THIS TIME. 22
The Mobile radar (KMOB), 87 km away, was scanning. The volume nearest the first event began at 19:38 UTC.
1 thunderstorm wind. Local standard time, as filed.
Street lights were blown down in Gulfport.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2004Every state in 2004This day in weather historyWarnings in Mississippi, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5407192.